# SDR SWIA202509020010

- Difficulty date: March 25, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS333 FRAME FOUND ELONGATED HOLES (2 EA) ON FRAME SUPPORT ANGLE BETWEEN STGR 21L - STGR 22L.   REPLACED FRAME SUPPORT ANGLE OF FRAME FS333 BETWEEN STGR 21L - STGR22L WITH NEW FABRICATED FRAME SUPPORT ANGLE .REF DWG SH670-31810 REV : AE AND SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 REV: 38. COMPLIED WITH TASK CARD 51-900-1002-SKY.
